# SDR DHL2004801559

- Difficulty date: September 29, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- Engine: Ge CFM562C
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POSITIVE CHECK FOUND 1.000 CRACK IN NR 1 PYLON FRONT LWR SECTION (STA. XW 487.000 - 508.977 CANT, S-63)  PERFORMED MAJOR REPAIR IAW MFG NR 1-OG81S, FAA FORM 8110-3 DATED 09-10-04. REPAIR SKETCH JCT03432. REMOVED FASTENERS IAW SRM 51-1-20D PG.21.  CUT OUT DAMAGED SECTION IAW MFG MESSAGE NR 1-0G81S, REPAIR SKETCH JCT03432. PERFORMED SHOT PEENING OF AREA ADJACENT TO THE TRIMMOUT IAW MFG MESSAGE NR 1-OG81S, REPAIR SKETCH JCT03432, DPS 4.999-2. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FASTENERS IAW SRM 51-1-20D PG.9. VISUALLY INSPECT THE REWORKED AREA AT EVERY C CHECK, NOT TO EXCEED 24 MONTHS. REFER TO NR 1982 FOR LEAK CHECK.
